Anyone taking Waterfall D-Mannose?

Hi ladies , I wanted to know if anyone takes the powder D-Mannose and if they have any side effects from taking it.

I have noticed that I'm getting a yellowish/brownish discharge down below. I was wondering if that's the side effect of taking D-Mannose.

Any feed back would be appreciated. I'm seeing my GP later on today and will ask him about the discharge as well.

Hope everyone is having an okay day today.

Thank you.


2 Replies

  • Hiya, I've been taking it for a couple of months now and haven't noticed any side effects due to the d-mannose.

    I'd be surprised if the discharge is due to the d-mannose but you never know. The sweetcures website has a lot of info about d-mannose and may have info on any possible side effects


  • Hi Chris, thanks for replying. I will check out the website. I have an appointment with the nurse tomorrow, she will be doing a swab test to see what it is, I think It might thrush.

    I just hope the swab test isn't painfull.


You may also like...